Type Curves for Large‐Diameter Wells Near Barriers

Şen Z.

Groundwater, vol.20, no.3, pp.274-277, 1982 (Scopus) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 1982
  • Doi Number: 10.1111/j.1745-6584.1982.tb01347.x
  • Journal Name: Groundwater
  • Journal Indexes: Scopus
  • Page Numbers: pp.274-277
  • Istanbul Medipol University Affiliated: No


The author has used the concept of depression cone volume to derive type curve equations for large‐diameter wells in aquifers of finite extent. Comparisons with the corresponding type curves in an infinitely extensive aquifer have been given. These solutions are based on joint exploitation of the ground‐water movement equation (Darcy's law) and the continuity equation for large‐diameter wells. Copyright © 1982, Wiley Blackwell. All rights reserved